1 Post

How to control weight gain from medication

posted on 26.12.2018 by in Stories

People living with issues like autoimmune diseases, from Crohn's to rheumatoid arthritis (RA), or mood disorders like depression have. It is not uncommon for people to gain weight when taking certain medications used to treat bipolar disorder. Medication-induced weight gain is. Medicine-related weight gain is not uncommon, especially for certain types of drugs. For example Steroid hormone drugs like prednisone or birth control pills .

Weight gain is one of the main reasons that people diagnosed with depression and other mood disorders stop taking their medication. Weight gain as a side effect of antidepressants is very common and distressing. Patients may even stop their medication because they have gained so much. Is your prescription medication causing you to gain weight? appetite and still control your calories intake so that you can prevent weight gain.

Pharmacists often see patients attributing weight gain to their medications or wanting to know if a new drug might lead to it. There are a few theories as to why people gain weight when on certain medications including the drug's relationship with insulin to its affect on certain gene. Some medicines make you more likely to gain weight. Find out which ones they are and what you can do to avoid those extra pounds. So far, no drugs (including weight loss drugs) have been sufficiently tested to be approved for use in managing weight gain from psychiatric.